# SDR 9JLA2014030706685

- Difficulty date: February 28, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45010
- Aircraft time: 4,609 hours, 3,281 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 97040504
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CAS SYS INDICATED THAT THE RUDDER BOOST SYS WAS INOPERATIVE.  TROUBLESHOOTING IDENTIFIED THAT THE NR 2 AHRS HAD FAILED.  THE FAILED UNIT PN HG2010AC02, SN 97040504 WAS REMOVED & A TESTED UNIT WAS INSTALLED.
